# SDR DALA2022012400474

- Difficulty date: January 22, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 66,654 hours, 30,777 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3267 VERTICAL STABILIZER HINGE FITTING #2 CORRODED. CORRECTIVE ACTION: REPLACED HINGE #2 AND FASTENERS PER A320 SRM 55-36-42. (2095233)
